# SDR N6WA2013031102

- Difficulty date: March 11, 2013
- Submitted: March 13, 2013
- Operation: Air carrier
- Aircraft: N658CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10148
- Aircraft time: 21,793 hours, 15,349 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY ESCAPE FLOOR PATH LIGHT CAME OFF IN OVERWING EXIT ROW.  INSTALLED NEW LIGHT IAW AMM 33-51-01.  OP'S CHECKED GOOD.
